A system of matrix equations and a linear matrix equation over arbitrary regular rings with identity
By Qingwen Wang. 2004
160 citations recorded by the source corpus.
Subfields: Algebra and Number Theory, Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/8213d74db874a06323f507d62de46d3a0a0b4496
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
- Qing-Wen Wang
- Zhuo-Heng He
- Mehdi Dehghan
- Masoud Hajarian
- J. Woude
- Haixia Chang
- Shao-Wen Yu
- Huasheng Zhang
In Applied Mathematics
- Mehdi Dehghan
- Masoud Hajarian
- Zhuo-Heng He
- Qing-Wen Wang
- Shao-Wen Yu
- Huasheng Zhang
- J. Woude
- Haixia Chang
In Computational Theory and Mathematics
- Mehdi Dehghan
- Masoud Hajarian
- Zhuo-Heng He
- Qing-Wen Wang
- Shao-Wen Yu
- Huasheng Zhang
- J. Woude
- Haixia Chang
Citations in the corpus
- The general coupled matrix equations over generalized bisymmetric matrices (2010, background): “In the literature, the problem for determining a solution to several linearmatrix equations has been widely studied [10,14,22–24,27–30,33,35,43,44].”
- A system of real quaternion matrix equations with applications (2009, background): “The approach and the results can also be generalized to any regular ring with identity by [40].”
- A System of Four Matrix Equations over von Neumann Regular Rings and Its Applications (2005, background): “(1) The matrix A = (aij) ∈ Rn×n is called selfconjugate if A = A∗.”
- On solutions to the quaternion matrix equation AXB+CYD=E (2008, background): “Wang [20]−[ 21 ] investigated (1.4) over an arbitrary division ring and on any regular ring with identity in 1996 and 2004, respectively.”
- The general solutions to some systems of matrix equations (2015, background): “In 2004, Wang [22] provided some necessary and sufficient conditions for the consistence to (1.”
- On the generalized bisymmetric and skew-symmetric solutions of the system of generalized Sylvester matrix equations (2011, background): “In [30], Wang considered the system of matrix equations A1XB1 1⁄4 C1, A2XB2 1⁄4 C2, over an arbitrary regular ring with identity and derived the necessary and sufficient conditions for the existence and the expressions of the general solutions to this system.”
- Ranks and the least-norm of the general solution to a system of quaternion matrix equations (2009, unknown): “3 in [18]).”